# SDR CALA2012121700861

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 59 hours, 31 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 7000053
- Part serial: 0237
- Condition: Inoperative
- Location: Generator
- Part time: 26 hours, 18 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

R1 GENERATOR, RT ENGINE.  IAW NON NORMAL APU STARTED AND POWERED UP, IN APPROX 5 MIN APU LT GEN FAILED.  F/A REPORTED A LOUD BANG FROM UNDER FLOOR IN THE AREA OF DOOR 3L.  THIS IS CONTINUED ON LOG PAGE 7090676 TROUBLESHOT WIRING IAW ASSOCIATED FAULT CODES AND FIM TASKS, FOUND BAD R1 BUSS TIE BREAKER, BTB, CURRENT TRANSFORMER, CT, WITH LOW RESISTANCE. FLASH MARK BEHIND P200.  ON FURTHER INSPECTION BELOW RIGHT GCU SLOT FAULT DATA.
